# SDR HNAA2018090400213

- Difficulty date: September 2, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Aircraft time: 33,970 hours, 30,527 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Servo
- Condition: Faulty
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMB/CRUISE PHASES OF FLT A LOUD BANG/THUD SOUND WAS NOTED. IT APPEARED TO COME FROM FLOOR BELOW BOTH PILOTS SEATS SIMULTANEOUSLY AND BOTH CONTROL YOKES JERKED. EVENT OCCURED THREE TIMES DURING FLT. R&R ELEVATOR SERVO IAW AMM 22-11-04. A/P FUNC CHECK GOOD AT THIS TIME OK FOR SERVICE.
